# SDR AALA2019030649002

- Difficulty date: February 15, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53112826002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY DUMMY RAIL AT FRAMES 16,  +Y503.2.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11.
